On locally conformal almost Kaehler manifolds. (English) Zbl 0335.53055


53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI


[1] R. L. Bishop and S. I. Goldberg,Tensor Analysis on Manifolds, Macmillan Co., New York, 1968. · Zbl 0218.53021
[2] W. M. Boothby and H. C. Wang,On contact manifolds, Ann. of Math.68 (1958), 721–734. · Zbl 0084.39204
[3] L. Conlon,Transversally parallelizable foliations of codimension two, Trans. Amer. Math. Soc.194 (1974), 79–102. · Zbl 0288.57011
[4] V. Cruceanu,Connexions compatibles avec certaines structures sur un fibré vectoriel banachique, Czechosl. Math. J.24 (1974), 126–142. · Zbl 0308.58003
[5] A. Fujimoto and H. Mutō,On cosymplectic manifolds, Tensor28 (1974), 43–52. · Zbl 0286.53031
[6] A. Gray,Some examples of almost Hermitian manifolds, Illinois J. Math.10 (1966), 353–366. · Zbl 0183.50803
[7] A. Gray and L. Vanhecke,Almost Hermitian manifolds with constant holomorphic sectional curvature, Preprint, 1975. · Zbl 0413.53011
[8] S. Kobayashi,Principal fibre bundles with the 1-dimensional toroidal group, Tôhoku Math. J.8 (1956), 29–45. · Zbl 0075.32103
[9] S. Kobayashi and K. Nomizu,Foundations of Differential Geometry, Vol. II, Intersc. Publ., New York, 1969. · Zbl 0175.48504
[10] H. C. Lee,A kind of even-dimensional differential geometry and its application to exterior calculus, Amer. J. Math.65 (1943), 433–438. · Zbl 0060.38302
[11] P. Libermann,Sur les automorphismes infinitesimaux des structures symplectiques et des structures de contact, Coll. Géom. Diff. Globale, Bruxelles, 1958, pp. 37–59.
[12] R. Miron,Connexions compatibles aux structures conformes presque symplectiques, C. R. Acad. Sci. Paris,265 (1967), 685–687. · Zbl 0159.51101
[13] R. Miron,Espaces à structure conforme presque symplectique, Colloq. Math.26 (1972), 207–215. · Zbl 0249.53026
[14] V. Oproiu,Some remarks on the conformal almost symplectic connections, An. Şti. Univ. ’Al. I. Cuza’ Iaşi Sect. I a Mat.15 (1969), 151–157. · Zbl 0187.19304
[15] W. Slebodzinski,Exterior Forms and their Applications, PWN, Warszawa, 1970.
[16] G. Tallini,Metriche locali dotate di una connessione globale su una varieta differentiabile, Period. Mat.46 (1968), 340–358.
[17] Ph. Tondeur,Affine Zusammenhänge auf Mannifaltigkeiten mit fastsymplektischer Struktur, Comment. Math. Helv.36 (1961), 234–244. · Zbl 0103.38901
[18] I. Vaisman,Cohomology and Differential Forms, M. Dekker Inc., New York, 1973. · Zbl 0267.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.